Probability

[1] Almost sure multifractal spectrum of Schramm–Loewner evolution

Ewain Gwynne University of Chicago Jason Miller University of Cambridge Xin Sun University of Pennsylvania

Probability mathscidoc:2104.28002

Duke Math. J., 167, (6), 2018.4
[ Download ] [ 2021-04-13 05:31:51 uploaded by xinsun ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multipoint distribution of periodic TASEP

Jinho Baik University of Michigan Zhipeng Liu University of Kansas

Probability mathscidoc:2104.28001

J. Amer. Math. Soc., 32, 609-674, 2019
[ Download ] [ 2021-04-12 04:51:21 uploaded by zhipengliu ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Platform modelling and scheduling game with multiple intelligent cloud-computing pools for big data

Wanyang Dai Nanjing University

Dynamical Systems Optimization and Control Probability Statistics Theory and Methods,Data Analysis mathscidoc:2104.11001

MATHEMATICAL AND COMPUTER MODELLING OF DYNAMICAL SYSTEMS, 24, (5), 506-552, 2018.9
[ Download ] [ 2021-04-08 09:55:02 uploaded by WanyangDai ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A Unified System of FB-SDEs with Levy Jumps and Double Completely-S Skew Reflections

Wanyang Dai Nanjing University

Dynamical Systems Information Theory Probability mathscidoc:2103.11004

Communications in Mathematical Sciences, 16, (3), 659-704, 2018.4
[ Download ] [ 2021-03-31 10:21:49 uploaded by WanyangDai ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 181 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The novel classes of finite dimensional filters with non-maximal rank estimation algebra on state dimension four and rank of one

Wenhui Dong Department of Mathematical Sciences, Tsinghua University Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University; Yau Mathematical Sciences Center, Tsinghua University Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University

Optimization and Control Probability mathscidoc:2004.27001

[ Download ] [ 2020-04-25 06:26:57 uploaded by Wenwen ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Hypergeometric SLE: conformal Markov characterization and applications

Hao Wu Yau Mathematical Science Center

Probability mathscidoc:2003.28001

Comm. Math. Phys. , 374, 433-484
[ Download ] [ 2020-03-07 14:54:49 uploaded by haowu ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Comparison of moments of Rademacher chaoses

Paata Ivanisvili Princeton University & University of California at Irvine Tomasz Tkocz Carnegie Mellon University

Probability mathscidoc:1912.43032

Arkiv for Matematik, 57, (1), 121-128, 2018
[ Download ] [ 2019-12-04 13:35:29 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Universality in several-matrix models via approximate transport maps

Alessio Figalli ETH Z¨urich Alice Guionnet Universit´e de Lyon

Probability mathscidoc:1911.43037

Acta Mathematica, 217, (1), 81-176, 2016
[ Download ] [ 2019-11-28 13:31:52 uploaded by actaadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Semigroups of stochastic gradient descent and online principle component analysis: properties and diffusion approximations.

YUANYUAN FENG LEI LI Jian-Guo Liu

Probability mathscidoc:1905.28001

Comm. Math. Sci., 16, (3), 777–789, 2018
[ Download ] [ 2019-05-11 23:39:21 uploaded by jianguo ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Stochastic Komatu-Loewner evolutions and BMD domain constant

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University

Probability mathscidoc:1904.28002

Stochastic Processes Appl., 128, 545-594, 2018
[ Download ] [ 2019-04-30 13:26:10 uploaded by zqchen ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 212 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Real-Time Solution of Time-Varying Yau Filtering Problems via Direct Method

Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25008

IEEE Transactions on Automatic Control, 64, (4), 1648-1654, 2019.4
[ Download ] [ 2019-04-18 16:02:16 uploaded by Stephenyau ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Direct method for Yau filtering system with nonlinear observations

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Zhiyu Yang Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25005

International Journal of Control, 91, (3), 678-687, 2018
[ Download ] [ 2019-04-18 11:32:54 uploaded by Stephenyau ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 198 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] New Classes of Finite Dimensional Filters with Non-Maximal Rank

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Wenhui Dong Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27002

IEEE Control Systems Letters, 1, (2), 233-237, 2017.10
[ Download ] [ 2019-04-18 11:20:04 uploaded by Stephenyau ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras

Wen-Lin Chiou Department of Mathematics, Fu-Jen University, Taipei, Taiwan Shaopu Lin Department of Mathematics, Fu-Jen University, Taipei, Taiwan Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27001

Asian J. Math., 19, (5), 793-810, 2015
[ Download ] [ 2019-04-18 11:12:47 uploaded by Stephenyau ] [ 161 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 238 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Global and local multiple SLEs for $\kappa\le 4$ and connection probabilities for level lines of GFF

Eveliina Peltola Geneva University Hao Wu Tsinghua Univeristy

Probability mathscidoc:1903.28001

Comm. Math. Phys. , 366, 2019.3
[ Download ] [ 2019-03-20 09:28:43 uploaded by haowu ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved